# SDR MALA080051

- Difficulty date: March 31, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 21,182 hours, 22,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK REPAIR ANGLES CORRODED STA 294 - BL 0 AND BL18.3 AND SUPPORT FRAME.  SEAT TRACK REPAIR ANGLES REPLACED AT STA 294 - BL 0 AND BL 18.3 AND SUPPORT FRAME IAW EO NR S53342 AND SRM 51-40-21.
